# SDR R61A201710070732

- Difficulty date: October 7, 2017
- Submitted: October 7, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN DOUBLER CORRODED AT WASTE DOOR CUTOUT STUCTURE, FRAMES 88 - 89, AREA COVERED BY WASTE SERVICE BOX.  REMOVED AND REPLACED THE DOUBLER IAW SRM 51-43-04, AND 51-41-02.
